# SDR IPXA10658726

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Deformed
- Location: Mlg Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - STATUS MESSAGE LANDING GEAR MONITOR APPEARED DURING CLIMB-OUT.  RETURNED TO MIA.  C/W FIM 32-61-00 FIG 104.  FOUND PSEU FAULT CODE 234 AND 235.  FOUND LONGITUDINAL SEALS ON BOTH DOORS DEFORMED AND INTERFERING WITH DOOR CLOSING.  ACCOMPLISHED BLOCK 1 OF FIM 32-61-00 FIG 104.  REMOVED AND REPLACED BOTH DOOR SEALS IAW 32-22-00-8.  ACCOMPLISHED ADJ/TEST OF DOOR SEALS IAW AMM 32-22-02-5 PARA 3.
